MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY

C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY
Model Number 0070850
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed, however the cause was unknown.Visual inspection noted that one opened 100 cc silicone evacuator was received without the original packaging.Visual evaluation noted that the cap was missing on return.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure mode could be due to incorrect operation of assembly/ positioning of components/ accessories.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labelling review was not performed due to the labeling could not have prevented the reported failure.
 
Event or Problem Description
It was reported that the cap of the port b in suction evacuator was missing when the package was opened.

Brand Name
RELIAVAC 100 CLOSED WOUND SUCTION EVACUATOR, 100ML CAPACITY
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10920096
Report Number1018233-2020-06364
Device Sequence Number19455311
Product Code GCY
UDI-Device Identifier00801741049613
UDI-Public(01)00801741049613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number0070850
Device Catalogue Number0070850
Device Lot NumberNGDX3497
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1